Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    post intestinal surgery diarrhea
    avatar
    sanzovtyme posted:
    I have d 31 inches of my lower intestine removed due to 2 instances of lymphoma. My problem is this: extreme diarrhea. I understand post intestinal surgery diarrhea is normal. I was taking cholestyramine, but it no longer is working. Has anyone experienced this ? Are there any meds that can help ? Any info will be very appreciated.
    Reply
     
    avatar
    miserable_sob responded:
    Did they make a pouch out of the rest of your intestine? What kind of diet are you on? I know how the right foods can help with diarrhea if you have a pouch.
     
    avatar
    kaj2313 responded:
    Wondering how much of the cholestyramine you were taking? I started out at 1 teaspoon a day, and am now takeing 31/2 teaspoons a day. Plus, 5mg predisone. My Dr. told me to keep playing with the dose of cholestyamine. Otherwise I'm not sure what would help. I think you may need to call the Dr for some advice.


    Spotlight: Member Stories

    OK, I'm retired, married 50 years, was dx with UC four years ago. It is now under control (not a complete remission, but so close!!!), and I lov...More

    Helpful Tips

    Pamper your Bum... As often as Possible
    Most of you have heard this, but for you Newbies.. Trust me on this tip. Pamper your Bum, to keep your bum from getting raw and sore use ... More
    Was this Helpful?
    39 of 47 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.